# SDR MASA20211105542

- Difficulty date: October 13, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL600*
- Aircraft serial: 15124
- Aircraft time: 19,138 hours, 14,552 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH670341691
- Part serial: NA
- Condition: None
- Location: Fs661 Stgr 23l -
- Part time: 19,138 hours, 14,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE DAMAGE WAS NOTED ON THE UPPER SURFACE OF THE RING DOUBLER. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-31-23-991-801 SHEET 4, EA 10-2021-043. DEFECT LOCATION: FS661.00·FS661.00+16.STGR23L STGR24L
